# SDR TRAX200600559

- Difficulty date: July 28, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 15,950 hours, 12,923 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT AN ALTITUDE OF 10000 FT, FELT A VIBRATION ON THE LEFT YOKE.  WITH A AIRSPEED OF 290 KIAS.  RECEIVED A TURN TO CAE AND ON THE APPROACH WITH THE AUTOPILOT OFF IT HAPPENED AGAIN.  A/C RETURNED TO CAE AFTER T/O, EMERGENCY WAS DECLARED, FLTS 4321, 4586 CX.
